# SDR SIMA2892

- Difficulty date: October 15, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- Aircraft time: 17,080 hours, 19,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NAS - EXTERNAL EMERGENCY LIGHT IN PASSENGER DOOR IS INOPERATIVE.  MAINTENANCE CLEANED LIGHT SOCKET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
